# SDR FDEA201312243035

- Difficulty date: December 24, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: FX143N102721
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR FWD CARGO STATION 660 HAS SEVERAL ELONGATED HOLES.  FOUND FRAME DOUBLER TO BE OUT OF LIMITS IAW-SRM-53-00-07, DETAIL V FIG 101.  FABRICATED FRAME DOUBLER T13 1039390, INSTALLED FRAME DOUBLER AT BS 660 IAW SRM-51-40-02 & DRAWING 143N1027.
